Cited 0 times in

재발성 췌장암으로 항암화학요법을 시행한 환자에서 발생한 복부 방선균증

Title
재발성 췌장암으로 항암화학요법을 시행한 환자에서 발생한 복부 방선균증
Other Titles
A Case of Actinomycosis in a Patient Treated with Chemotherapy Due to Recurrent Pancreatic Cancer
Authors
조인래;이승우;송시영;박정엽;한민석;조동후;조중현
Issue Date
2013
Journal Title
Korean Journal of Medcine (대한내과학회지)
ISSN
1738-9364
Citation
Korean Journal of Medicine (대한내과학회지), Vol.85(4) : 401~405, 2013
Abstract
A 46-year-old male patient with recurrent pancreatic cancer was admitted with a newly developed abdominal mass. The patient had a history of diabetes and underwent total pancreatectomy with partial gastrectomy followed by adjuvant concurrent chemoradiation therapy and palliative chemotherapy. Abdominal CT scan during palliative chemotherapy showed an abdominal wall mass. We performed excisional biopsy for diagnosis. Histological examination revealed actinomycosis of the abdominal wall. The patient was treated with penicillin G. This case showed that actinomycosis can occur in a patient receiving chemotherapy and may mimic cancer recurrence. Therefore, when evaluating a newly developed abdominal mass in patients who are receiving chemotherapy or radiotherapy, the probability of actinomycotic infection must also be considered, especially in patients with a history of surgery and diabetes mellitus.
URI

http://ir.ymlib.yonsei.ac.kr/handle/22282913/88366
DOI
10.3904/kjm.2013.85.4.401
Appears in Collections:
1. 연구논문 > 1. College of Medicine > Dept. of Internal Medicine
Yonsei Authors
사서에게 알리기
  feedback
Files in This Item:
T201303873.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse